# SDR SWIA200413971

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,590 hours, 20,546 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM CRACKED AT FS 559, RBL 9.0 IB LOWER FASTENER. (ITEM FOUND AT C-CHECK INSPECTION).  REPAIRED IAW CRJ REO 601R-53-41-057 REV NC 13.
